MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 CLOSED WOUND SUCTION 100ML SILICONE EVACUATOR, HUBLESS SILICONE FLAT DRAIN, 10MM; WOUND DRAIN

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 CLOSED WOUND SUCTION 100ML SILICONE EVACUATOR, HUBLESS SILICONE FLAT DRAIN, 10MM; WOUND DRAIN
Catalog Number 0071440
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "precautions: 1.Avoid suturing through the drains to minimize the possibility of breakage.2.Drains should lie flat and in line with the skin exit path.3.Particular care should be taken to avoid any obstacles to the drain exit path.4.Drains should be checked for free motion during closure to minimize the possibility of breakage during/after removal.5.Drain removal should be done gently by hand.Drains should not be handled with pointed, toothed or blunt instruments which could cause cuts or nicks and lead to subsequent structural failure of the drain.Warning: drain breakage may require surgical removal." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that part of the drain ripped and a piece of the drain was left inside of the patient.An additional surgical procedure had to be performed in order to get the piece of the drain out of the patient.

Brand Name
CLOSED WOUND SUCTION 100ML SILICONE EVACUATOR, HUBLESS SILICONE FLAT DRAIN, 10MM
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6578669
Report Number1018233-2017-02529
Device Sequence Number953650
Product Code GCY
UDI-Device Identifier00801741049675
UDI-Public(01)00801741049675(17)201231(10)NGZK4416
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number0071440
Device Lot NumberNGZK4416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;